# SDR REXA2013092001885

- Difficulty date: September 20, 2013
- Submitted: September 28, 2013
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 14,609 hours, 9,219 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Striker
- Condition: Worn
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LWR, LT UPPER TRANSCOWL, 2 EA STRIKER PLATES WORN.  REPLACED 2 EA STRIKER PLATES ON LT UPPER TRANSCOWL IAW SRM 51-42-06, PN 624-2130-201.
